Which assessment finding indicates a fluid and electrolyte imbalance - ProProfs Discuss
Topics
Products
Follow Us:

Which assessment finding indicates a fluid and electrolyte imbalance induced by chemotherapy? A female client is receiving chemotherapy to treat breast cancer.  

This question is part of Breast Cancer by RNpedia.com
Asked by RN pedia, Last updated: Aug 02, 2020

+ Answer
Request

1 Answer

rN pedia

RN pedia

Answered Nov 04, 2018

Dry oral mucous membranes and cracked lips

Chemotherapy commonly causes nausea and vomiting, which may lead to fluid and electrolyte imbalances. Signs of fluid loss include dry oral mucous membranes, cracked lips, decreased urine output (less than 40 ml/hour), abnormally low blood pressure, and a serum potassium level below 3.5 mEq/L.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.